Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Number fields with prescribed $ l$-class groups


Author: Frank Gerth
Journal: Proc. Amer. Math. Soc. 49 (1975), 284-288
MSC: Primary 12A35; Secondary 12A50
MathSciNet review: 0366871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be any finite elementary abelian $ l$-group, where $ l$ is a rational prime. We show that there exist infinitely many number fields whose $ l$-class groups are isomorphic to $ G$.


References [Enhancements On Off] (What's this?)

  • [1] A. I. Borevich and I. R. Shafarevich, Number theory, Translated from the Russian by Newcomb Greenleaf. Pure and Applied Mathematics, Vol. 20, Academic Press, New York-London, 1966. MR 0195803
  • [2] A. Fröhlich, On non-ramified extensions with prescribed Galois group, Mathematika 9 (1962), 133–134. MR 0146179
  • [3] H. Hasse, Bericht über neuere Untersuchungen und Probleme aus der Theorie der algebraischen Zahlkörper. Ia, Jber. Deutsch. Math.-Verein. 36 (1927), 233-311.
  • [4] Helmut Hasse, Eine Folgerung aus H.-W. Leopoldts Theorie der Geschlechter abelscher Zahlkörper, Math. Nachr. 42 (1969), 261–262 (German). MR 0260706
  • [5] C. S. Herz, Construction of class fields, Seminar on complex multiplication, Lecture Notes in Math., no. 21, Springer-Verlag, Berlin and New York, 1966. MR 34 #1278.
  • [6] S. Iyanaga, Sur les classes d'idéaux dans les corps quadratiques, Exposés Mathématiques VIII, Actualités Sci. Indust., no. 197, Hermann, Paris, 1935.
  • [7] Ladislaus Rédei, Bedingtes Artinsches Symbol mit Anwendung in der Klassenkörpertheorie, Acta Math. Acad. Sci. Hungar. 4 (1953), 1–29 (German, with Russian summary). MR 0065588
  • [8] Ladislaus Rédei, Die 2-Ringklassengruppe des quadratischen Zahlkörpers und die Theorie der Pellschen Gleichung, Acta Math. Acad. Sci. Hungar. 4 (1953), 31–87 (German, with Russian summary). MR 0065589

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12A35, 12A50

Retrieve articles in all journals with MSC: 12A35, 12A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0366871-8
Keywords: Ideal class group, $ l$-class group, elementary abelian $ l$-group
Article copyright: © Copyright 1975 American Mathematical Society